RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrov, Il'ya V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:113
Abstract pages:354
Full texts:20
References:11
E-mail:

http://www.mathnet.ru/eng/person50653
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. I. V. Petrov, “The mirror image of the language of 2-synchronizing words”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 1,  69–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 54:1 (2010), 55–58  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019